MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX GENERAL ANESTHESIA CIRCUITS; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX GENERAL ANESTHESIA CIRCUITS; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Catalog Number C45031682D-NL
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: complaint for the failure mode could not be confirmed by investigation as no samples nor pictures were provided by the customer.Without the return of the samples a comprehensive failure investigation cannot be performed and a probable cause cannot be determined.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.
 
Event or Problem Description
It was reported that the products have been leaking.During the leak test, the products failed with greater than 450ml of loss on multiple anesthesia machines.There was no patient involvement, and no patient harm/adverse event reported.

Brand Name
PORTEX GENERAL ANESTHESIA CIRCUITS
Common Device Name
CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21379708
Report Number9617604-2025-00135
Device Sequence Number8273571
Product Code CAI
UDI-Device Identifier15019315089381
UDI-Public(01)15019315089381(17)271107(10)6060303
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC45031682D-NL
Device Lot Number6060303
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2025
Initial Report FDA Received Date02/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown